# SDR WWMA9700175

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Assy
- Part number: D49412001
- Condition: Defective
- Location: Landing Gear
- Part time: 7,508 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, THE INTRANSIT LIGHT DOES NOT ILLUMINATE.  DURING GEAR EXTENSION THE INTRANSIT DOES ILLUMINATE.  REPLACED LANDING GEAR CONTROL ASSEMBLY AND PREFORMED LANDING GEAR CHECKS.
